MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-263299

Медицинская библиотека · BMJ case reports · 2025

Acquired haemophilia A following COVID-19 vaccine.

Beckerman Jennifer Kate, Yaghi Omar, Nassereddine Samah

СтатьяКлинический случайПеревод в очереди

Аннотация

Acquired haemophilia A (AHA) is caused by autoantibodies that neutralise Factor VIII (FVIII) and can cause severe bleeding. The COVID-19 vaccine may trigger the development of acquired autoantibodies against coagulation factors, which is associated with high morbidity. This is a case of a man who needed medical attention and presented with haematochezia and haematoma formation following a colonoscopy and root canal procedure. Both events were preceded by a COVID-19 mRNA booster vaccination. Laboratory data was significant for a prolonged activated partial thromboplastin time (aPTT) of 55 s which prompted a haematology consult. A further work-up revealed the presence of an acquired FVIII inhibitor correlating with a severely reduced activity level. Treatment was given to eradicate the inhibitor with steroids and cyclophosphamide, while a thorough investigation was initiated for possible causes. Prompt recognition of an acquired inhibitor is essential for timely management to control bleeding.

Для цитирования: Beckerman Jennifer Kate, Yaghi Omar, Nassereddine Samah. Acquired haemophilia A following COVID-19 vaccine.. BMJ case reports. 2025. DOI: 10.1136/bcr-2024-263299.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.